Topological classification of linear endomorphisms
Annales de l'Institut Fourier, Volume 23 (1973) no. 2, pp. 93-95.

We give a classification of linear endomorphisms up to topological conjugacy.

Nous donnons une classification des endomorphismes linéaires à une conjugaison topologique près.

@article{AIF_1973__23_2_93_0,
     author = {Kuiper, Nicolas H. and Robbin, Joel W.},
     title = {Topological classification of linear endomorphisms},
     journal = {Annales de l'Institut Fourier},
     pages = {93--95},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {2},
     year = {1973},
     doi = {10.5802/aif.459},
     zbl = {0258.58010},
     mrnumber = {48 #9724},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.459/}
}
TY  - JOUR
TI  - Topological classification of linear endomorphisms
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 93
EP  - 95
VL  - 23
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.459/
UR  - https://zbmath.org/?q=an%3A0258.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=48 #9724
UR  - https://doi.org/10.5802/aif.459
DO  - 10.5802/aif.459
LA  - en
ID  - AIF_1973__23_2_93_0
ER  - 
%0 Journal Article
%T Topological classification of linear endomorphisms
%J Annales de l'Institut Fourier
%D 1973
%P 93-95
%V 23
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.459
%R 10.5802/aif.459
%G en
%F AIF_1973__23_2_93_0
Kuiper, Nicolas H.; Robbin, Joel W. Topological classification of linear endomorphisms. Annales de l'Institut Fourier, Volume 23 (1973) no. 2, pp. 93-95. doi : 10.5802/aif.459. https://aif.centre-mersenne.org/articles/10.5802/aif.459/

Cited by Sources: